Why am I having rapid heart beat and breathing problems all of a sudden on stairs. I did ok a year ago at 60?

Rapid heart rate. If you are having rapid heart rate on climbing up stairs, (which did not happen before) you really need to get checked, it could be atrial fibrillation or CHF etc.
Many things. Dehydration causes low blood pressure. The heart beats faster to compensate. Normal exertion should increase heart rate. Thyroid disease may cause it. And there are many abnormalities of the hearts electrical system that may cause a rapid heart rate. Atral fibrillation is common in your age group.

Related Questions

Can an anxiety attack cause you to cough to the point that you are gasping for air? Symptoms are, rapid heart beat, difficulty breathing.

Yes it can. Yes, anxiety attacks can make you gasp for air ; have rapid pulse. However, you also need a medical evaluation for these issues since asthma and other causes can result in similar outcomes. Panic attacks can cause all kinds of physical symptoms -- but please don't jump to that explanation without complete workup. If it's indeed anxiety, please know there are excellent treatments! Read more...

On 4th day ferrous sulfate 200mg 3x a day. Hb 9.4 I notice rapid heart beat and trouble breathing. Am I taking too much? Shall I take 2 instead?

See your doc. If you having palpitations/rapid heart rate and trouble breathing you need to be evaluated by your doctor. It's isn't likely related to too high and iron supplement intake, unless you are having some atypical allergic reaction. But it could be sign of something else going on, like a worsening anemia or primary cardiac issues. Read more...

My daighter is breathing fast and has rapid heart beat. Help?

Many things. Without more information it would be very difficult to even make a guess as to what is going on. If this child is having any other symptoms or actually having difficulty breathing i would recommend that he be seen by a family doctor or pediatrician asap. Read more...

2mg of subutex 1 hour after 10mg percocet Now I feel like iM going into seratonin syndrom. Rapid heart beat, labored breathing?

Precipitated w/d. Withdrawal symptoms can occur if either too much or too little Subutex is administered (Spontaneous Wthdrawal if too little Subutex is given; Precipitated Withdrawal if Subutex is given while the opioid receptors are highly occupied by the percocet). Contact your the prescribing doctor for guidance and do not let this episode falsely make you believe Subutex is not going to work for you. Good luck. Read more...